# SDR 2013FA0000318

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: General aviation
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,457 hours, 35,597 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,375 hours, 17,053 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412254
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 30 hours, 72 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DEFECTIVE HOSE, PILOT NOTICED LOSS OF HYD FLUID ON POST FLIGHT.
